Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Intervals, Transitivity = Choas

Michel Vellekoop and Raoul Berglund
The American Mathematical Monthly
Vol. 101, No. 4 (Apr., 1994), pp. 353-355
DOI: 10.2307/2975629
Stable URL: http://www.jstor.org/stable/2975629
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On Intervals, Transitivity = Choas
Preview not available

Page Thumbnails

  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355